# SDR GTIA020726

- Difficulty date: June 26, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4034241973
- Part serial: 84120738
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLL - FLT 258 - AUTOPILOT DISCONNECTS IN RIGHT TURNS DFGS NR 2 POSITION.  REMOVED AND REPLACED NR 2 DFGC IAW MD80 MM 22-01-01, OPS CHECK GOOD.  (M)
